# SDR DALA2016042003045

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR BEAM IS CRACKED AT THE LOWER HINGE MOUNTING FLANGE, MARKED.  REPLACED GALLEY DOOR BEAM AT THE LOWER HINGE MOUNTING FLANGE IAW SRM 51-41-00.
